Sign of Green's Function of Paneitz Operators and the Q Curvature

Fengbo Hang, Paul C. Yang

Research output: Contribution to journalArticle


In a conformal class of metrics with positive Yamabe invariant, we derive a necessary and sufficient condition for the existence of metrics with positive Q curvature. The condition is conformally invariant. We also prove some inequalities between the Green's functions of the conformal Laplacian operator and the Paneitz operator.

Original languageEnglish (US)
Pages (from-to)9775-9791
Number of pages17
JournalInternational Mathematics Research Notices
Issue number19
StatePublished - Jan 1 2015


ASJC Scopus subject areas

  • Mathematics(all)

Cite this